MathSciNet Relay Station
MathSciNet bibliographic data
MR1851183 (2002f:35087) 35J60 (35B35 35B65 35D10 35J45 35J70)
Björn, Jana Boundedness and differentiability for nonlinear elliptic systems. Trans. Amer. Math. Soc. 353 (2001), no. 11, 4545–4565 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement